# SDR QXEA200701406

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 14,893 hours, 10,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ONT- FLIGHT 2568, ON TAXI TO THE RUNWAY, RECEIVED A FLAP HALFSPEED MESSAGE AND A SLATS HALFSPEED MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED SHIPS POWER AND THE FLAP CONTROL HANDLE, AND LUBED THE FLAP CONTROL HANDLE.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
